# SDR GUU2001F00020

- Difficulty date: June 28, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N151GA
- Make and model: Beech 1900C
- Aircraft serial: UC171
- Engine: Pwa PT6A65B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1143800415
- Part serial: 109A
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  TROUBLESHOT SYSTEM, FOUND RIGHT MAIN LANDING GEAR ACTUATOR BYPASSING INTERNALLY.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATOR.  PERFORMED LANDING GEAR EXTENSION AND RETRACTION.  OPERATIONAL CHECK NORMAL.
